# SDR WX0A2014070372005

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 690030451
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT AT STATION 909 POWER SUPPLY B5-105 AFT OVERWING DOORS ON SERVICE CHECK.  R & R POWER SUPPLY UNIT B5-105 EMER LIGHTS, OPERATIONS CHECKED GOOD, OVERWING DOORS AFT AREA IAW AMM 33-53-00.
